# SDR ASOA201100051

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CAP AT FS 559.00+80 BETWEEN RBL 9, 27 & FLOOR SUPPORT IS CORRODED. R & R INTERCOSTAL CAP AT FS 559.00+80 BETWEEN RBL 27 & RBL 9 FLOOR SUPPORT IAW SRM 51-42-06 & SRM 521-42-15.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.  (CLOSED)
